# SDR SWAA2013012812037

- Difficulty date: January 27, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 7940965
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY BS - 119 FAILS OPS TEST.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASY BS-119 IAW B717 AMM 33-51-01 PERFORMED GOOD OPS TEST OF EMERGENCY LIGHTS IAW B717 AMM 33-51-00.
